MathSciNet Relay Station
MathSciNet bibliographic data
MR2095481 14M15 (14C35 19L47 20C08 20G20)
Griffeth, Stephen; Ram, Arun Affine Hecke algebras and the Schubert calculus. European J. Combin. 25 (2004), no. 8, 1263–1283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement